| Model Number |
SONATA |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Although the family did not report any specific trauma, they said that the child is very active and could have been hit his head without the family seeing.During the session, the child never stopped and tended to climb things all the time.Both side affected channels were detected on the same day.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
Although the family did not report any specific trauma, they said that the child is very active and could have been hit his head without the family seeing.During the session, the child never stopped moving and tended to climb on things all the time.Re-implantation is considered.
Event or Problem Description
Although the family did not report any specific trauma, they said that the child is very active and could have been hit his head without the family seeing.During the session, the child never stopped moving and tended to climb on things all the time.The user has been re-implanted.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
Although the family did not report any specific trauma, they said that the child is very active and could have been hit his head without the family seeing.During the session, the child never stopped moving and tended to climb on things all the time.The recipient has been re-implanted.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The active electrode also showed some additional damage to the electrode wires, as being caused by minute device mobility.An accident or impact might have weakened the fixation of the implant, consequently leading to electrode mobility.The problems given in the recipient report appear to match the damage found.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.